# SDR AALA20020925

- Difficulty date: June 20, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223519
- Part serial: S04637C
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 971 - EN ROUTE MIA-MGA AT 35,000 FEET, LEFT HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED.  AIRCRAFT RETURNED AND LANDED AT MIA WITHOUT INCIDENT.  TROUBLESHOT AND FOUND TO BE AN INDICATION FAULT.  REPLACED PRESSURE SWITCH ON LEFT ENGINE DRIVEN PUMP.  ALSO, REPLACED PRESSURE SWITCH ON POWER TURBINE UNIT AS A PRECAUTION.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
